# SDR DXTA2018080901285

- Difficulty date: August 8, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 6,727 hours, 5,372 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 2268
- Condition: Failed
- Location: A/C Pack
- Part time: 419 hours, 347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND,  FUMES DETECTED IN THE CABIN.  FOUND BLACK SMOKE COMING FROM HELL HOLE. SECURED THE ELECTRIC POWER AND DISCONNECTED THE BATTERY AND GPU.   REMOVED AND REPLACED THE AIR CONDITIONER MOTOR AND COMPRESSOR.
